white residue after application. is this normal?

  1. Registered User
    OmarJackson's Avatar
    Join Date
    Jan 2004
    Age
    31
    Posts
    673
    Rep Power
    466

    white residue after application. is this normal?


    I have some 4-ad mixed into penetrate. the solution is homogenized, and opun application appears clear. When it dries completly (about 15 minutes later) i have noticed there is white, chaukly residue left on the area of application. This has me wondering if i'm really not absorbing the 4-ad past the skin barrier. Is this normal, or did i mess up when incorporating the powder?

    also, would heating it up gently before each application be beneficial, or could it potentially mess-up (technical term) the 4-ad?

    thanks.

  2. Board Supporter
    diamonddave's Avatar
    Join Date
    May 2004
    Posts
    839
    Rep Power
    11431

    I've used Penetrate with 4ad and did not have a residue on my skin afterwards. I put 18g into an 8oz bottle. It did dry my skin out considerably, though. Is there any chance it's just dry, sloughing skin cells? Try scrubbing with a loufah (sp?) sponge prior to application to rid the skin of dead cells & see what happens. I just can't see the 4ad not getting absorbed if it's dissolved into the solution.


    dd
  3. Registered User
    ersatz's Avatar
    Stats
    5'10"   lbs.
    Join Date
    Mar 2004
    Location
    The carnival of American decay on parade
    Posts
    1,311
    Rep Power
    784

    18 grams, heck I could barely get in 10-12 grams. From my experience there was a faint residue left behind but easily fixed with a post application of DMSO+distilled water (20:80).
    •   
       

  4. Board Supporter
    diamonddave's Avatar
    Join Date
    May 2004
    Posts
    839
    Rep Power
    11431

    Yep 18g! I spent a lot of time chopping the powder, then heated, added 3g, mix & shake, then repeat 6 times. It stayed dissolved pretty well too. I think I may have had to heat & shake 2 or 3 additional times over the following 6 weeks.


    dd
  5. Registered User
    OmarJackson's Avatar
    Join Date
    Jan 2004
    Age
    31
    Posts
    673
    Rep Power
    466

    i think i realized my problem.

    I was applying 300mg (6ml) at a time to a small area (tops of my feet), when i split it up into 150mg on my feet and then 150mg on my shoulders, there was noticably less residue. I probably oversaturated the area applying it all to one spot.
  6. Board Supporter
    diamonddave's Avatar
    Join Date
    May 2004
    Posts
    839
    Rep Power
    11431

    Yeah, that makes sense. Good job figuring it out.

    dd
  •   

      
     

Similar Forum Threads

  1. Replies: 13
    Last Post: 08-15-2013, 12:03 PM
  2. is this normal????
    By mschulke in forum Nutrition / Health
    Replies: 16
    Last Post: 06-01-2006, 12:09 PM
  3. Liquid Nolva, Is this normal?
    By predator124 in forum Anabolics
    Replies: 3
    Last Post: 03-10-2005, 11:47 PM
  4. WTF. Is this normal on HGH??
    By FullyBuilt in forum IGF-1/GH
    Replies: 16
    Last Post: 01-13-2005, 01:06 PM
  5. Is this normal?
    By FLY in forum Anabolics
    Replies: 9
    Last Post: 05-04-2004, 04:48 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in